I did a lot of reading up before I decided to try Dienedrone and it sounded fairly low risk. I have used other products in the past with no trouble (Pheraplex, original 1-AD, 1-Test, etc.). I am not a "noobie" and am very aware of how my body reacts to diet supps and training.
I have been taking Dienedrone for 1 week now, 100mg/day split am/pm.
By the middle of the first day I noticed a strange side effect that I have felt everyday since - burning in my ears (like a sunburn) and face. The third day on Dienedrone I also had swollen hands - so much so that I had bruises the next day after lifting. The swelling has subsided but the burning ears/face persist. I also feel pressure in my head - especially when bending over to tie shoes, etc.
These symptoms seem to indicate my BP has skyrocketed yet I have not seen posts from anyone else stating similar significant problems with Dienedrone.
So, what could be the problem here? Is it likely a BP issue or something else? I intend to get the BP checked ASAP - don't want to let this go if it is a BP issue. Hawthorn berry (recently added) hasn't helped.
Maybe I'm done?